Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Giddiness, weakness, lethargy. Having occult bleeding between periods. Taking eltroxin, vitamins, elixir neogardine. Suggest remedy

User rating for this question
Very Good
Answered by
Practicing since : 2004
Answered : 816 Questions
Dear Sir/ Madam

I am a Chartered Accountant married for last 10 yrs with no kid due to my hectic job schedule , my periods are not regular ahve undergone USG which mentioned my endomerium wall has thickened, I take Eltroxin reguraly for last 10 yrs 50 mcg daily however I always have giddiness, weakness and lethargy throught the day inspite of taking vitamins, elxir neogardine, vit E , recently I am having XXXXXXX occult bleeding including blood strands even when I am not having preiod, but no pain. My last period was 20th March with heavy bleeding, I have period of 1 month 3-4 days gap, I am annaemic and cant take iron capsules due to constipation and drug interaction with eltroxin. Syptoms like vomiting tendency, mind block, loss of alertness , dizziness gets aggreviate for 2-3 daus just before my periods starts every month
Posted Fri, 26 Apr 2013 in Women's Health
Answered by Dr. Monika Choudhary 4 hours later
Thanks for posting your query.
As you are having occult bleeding in between your periods, excessive bleeding during periods & diagnosed thickened endometrium,there is need of hysteroscopic guided endometrial biopsy to rule out any uterine abnormality.
Secondly if you are feeling lethargic it can be due to anemia or hypothyroidism,
so get your TSH & free T4 level done,there can be requirement of eltroxin dose readjustment.
For anemia you can take iron tablet in night if taking eltroxin in morning to avoid drug interaction.
For constipation you can take some stool softener like duphalac, but it is necessary to take iron to improve anemia.
Mind block, loss of alertness before periods can be due to premenstrual syndrome that can be improved by Yoga & meditation.
I hope your query has been answered. I will be available for your further queries.
Dr Monika Choudhary
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor